English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Borcherds products of half-integral weight

MPS-Authors
/persons/resource/persons247588

Wang,  Haowu
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (public)

arXiv:2007.00055.pdf
(Preprint), 271KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Wang, H., & Williams, B. (2022). Borcherds products of half-integral weight. Journal of Number Theory, 238, 944-950. doi:10.1016/j.jnt.2021.10.008.


Cite as: http://hdl.handle.net/21.11116/0000-0009-A47A-5
Abstract
We give a necessary and sufficient criterion for the existence of Borcherds products of half-integral weight associated to even lattices that split two hyperbolic planes. In particular we prove that half-integral weight Borcherds products exist for lattices of arbitrary rank.